# SDR Y2PA20120618032

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 21,156 hours, 16,813 cycles
- Engine: Ge CF7002D
- Engine time: 9,791 hours, 7,815 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8005016
- Part serial: 1043514
- Condition: Bypassing
- Location: Nr1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT .66 MACH AND FL 350, ADJUSTED EPR FROM 1.44 TO 1.60, AFTER 30 SECONDS FURTHER INCREASED EPR TO 1.75.  APPROX 1 MINUTE LATER THE NR 1 ENGINE FLAMED OUT.  DECLARED AN EMERGENCY WITH INTENT TO LAND.  RAN ENGINE FLAME OUT CHECKLIST, RELIGHT SUCCESSFUL AT FL290.  CANCELLED EMERGENCY AND LANDED WITHOUT INCIDENT.  MX PERFORMED A VISUAL INSPECT OF INLET AND EXHAUST AREAS, NO DEFECTS FOUND.  CHECKED OVERSPEED GOVERNOR AND INTERNAL LEAK CHECK FAILED. R & R OVERSPEED GOVERNOR IAW SEI 187, 73-22-00.  PERFORMED FULL GROUND RUN TEST IAW SEI 187, ALL OPS AND LEAK CHECKED GOOD.  ACFT WAS TEST FLOWN AND THE ENGINE PASSED THE ALTITUDE ACCELERATION CHECK AT FL350.
